RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 4, Pages 3–26 (Mi dm403)  

This article is cited in 5 scientific papers (total in 5 papers)

Random correspondences, binary matrices, and series

L. Ja. Savel'ev


Abstract: We consider some problems on random correspondences related to runs in random sequences. We find the generating functions for the joint distributions of some characteristics of runs in binary Markov sequences and sequences of independent random variables. We solve the operator equations describing the distributions under consideration.
The research was supported by the Russian Foundation for Basic Research, grant 99–01–00540.

DOI: https://doi.org/10.4213/dm403

Full text: PDF file (2118 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:5, 447–472

Bibliographic databases:

UDC: 519.2
Received: 28.08.1999

Citation: L. Ja. Savel'ev, “Random correspondences, binary matrices, and series”, Diskr. Mat., 11:4 (1999), 3–26; Discrete Math. Appl., 9:5 (1999), 447–472

Citation in format AMSBIB
\Bibitem{Sav99}
\by L.~Ja.~Savel'ev
\paper Random correspondences, binary matrices, and series
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 4
\pages 3--26
\mathnet{http://mi.mathnet.ru/dm403}
\crossref{https://doi.org/10.4213/dm403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761008}
\zmath{https://zbmath.org/?q=an:0984.60081}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 5
\pages 447--472


Linking options:
  • http://mi.mathnet.ru/eng/dm403
  • https://doi.org/10.4213/dm403
  • http://mi.mathnet.ru/eng/dm/v11/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Ja. Savel'ev, S. V. Balakin, B. V. Khromov, “Covering runs in binary Markov sequences”, Discrete Math. Appl., 13:2 (2003), 111–138  mathnet  crossref  crossref  mathscinet  zmath
    2. L. Ja. Savel'ev, S. V. Balakin, “Joint distribution of the number of ones and the number of 1-runs in binary Markov sequences”, Discrete Math. Appl., 14:4 (2004), 353–372  mathnet  crossref  crossref  mathscinet  zmath
    3. L. Ya. Savelyev, S. V. Balakin, “A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences”, Discrete Math. Appl., 21:1 (2011), 47–67  mathnet  crossref  crossref  mathscinet  elib
    4. L. Ya. Savelev, S. V. Balakin, “Nekotorye primeneniya stokhasticheskoi teorii serii”, Sib. zhurn. industr. matem., 15:3 (2012), 111–123  mathnet  mathscinet
    5. L. Ya. Saveliev, “Calculation of the number of states in binary Markov stochastic models”, Num. Anal. Appl., 8:2 (2015), 159–167  mathnet  crossref  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:497
    Full text:177
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021